# SDR AALA20040498

- Difficulty date: April 28, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD  EMERGENCY EXIT SIGN AT SEAT ROW 20AB IS HANGING DOWN INTO THE AISLE.  RE-SECURED EMERGENCY EXIT SIGN AT SEAT ROW 20AB.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
